# SDR FDEA201009303834

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 311N506965
- Condition: Chafed
- Location: Lt Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON - PRECOOLER EXHAUST PANEL HAS GOUGE/CHAFE MARK BOTTOM FWD SIDE.  CHAFED LT PYLON PRE-COOLER EXHAUST PANEL REPAIRED AS PER EA F-5400-137673 (PRE-COOLER ASSY CHAFE MARK REPAIR).  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
